# SDR KC82005F00008

- Difficulty date: November 14, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- Engine: Ge CJ6105
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 238006668
- Part serial: 329A
- Condition: Defective
- Location: Nose Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTED UP, NOSE STEERING SERVO DRIVE NOSE WHEEL 90 DEGREES.  NOSE GEAR WOULD NOT RETRACT INTO THE WHEEL WELL.  GEAR WAS SELECTED DOWN AND NOSE WHEEL STRAIGHTENED OUT.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED BACK TO HANGAR.  FOUND DEFECTIVE NOSE STEERING SERVO, SERVO CLUTCH FAILURE HAD OCCURED.  REPLACED NOSE STEERING SERVO WITH SERVICEABLE SERVO.  PERFORMED STEERING OPERATIONAL CHECKS.  PERFORMED LANDING GEAR RETRACTION CHECKS.  ALL WORK PERFORMED IAW THE SRM.  AIRCRAFT WAS RELEASED FOR SERVICE THIS DATE.  (K)
